Sh:759

Bib entry
@article{Sh:759,
 author = {Baldwin, John T. and Shelah, Saharon},
 title = {{Model companions of $T_\mathrm{Aut}$ for stable $T$}},
 journal = {Notre Dame J. Formal Logic},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {42},
 number = {3},
 year = {2001},
 pages = {129--142 (2003)},
 issn = {0029-4527},
 doi = {10.1305/ndjfl/1063372196},
 mrclass = {03C45},
 mrnumber = {2010177},
 mrreviewer = {Carlo Toffalori},
 doi = {10.1305/ndjfl/1063372196},
 note = {\href{https://arxiv.org/abs/math/0105136}{arXiv: math/0105136}},
 arxiv_number = {math/0105136}
}